MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00105-007-1451-5

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2008

[First manifestation of psoriasis vulgaris in tumor necrosis factor receptor-associated periodic syndrome during treatment with etanercept].

Boms S, Sehr T, Jappe U, Enk A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Drugs antagonizing tumor necrosis factor (TNF) alpha have been increasingly and successfully used in the treatment of psoriasis vulgaris and psoriatic arthritis. We report a patient with TNF receptor 1-associated periodic syndrome (TRAPS) who received TNF-alpha antagonist etanercept. A month later, the patient developed for the first time generalized psoriasis vulgaris. This paradoxical phenomenon has been reported sporadically in patients receiving TNF-alpha antagonists for other inflammatory diseases. The cause of psoriasis induced by TNF-alpha antagonists is still obscure.

Для цитирования: Boms S, Sehr T, Jappe U, Enk A. [First manifestation of psoriasis vulgaris in tumor necrosis factor receptor-associated periodic syndrome during treatment with etanercept].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 2008. DOI: 10.1007/s00105-007-1451-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.